| Model Number |
MP9251-C |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
Event or Problem Description
It was reported that when the user disconnected the maxplus extension set from the iv site, the clear connection cracked off from the set.Although requested, no further details were provided by the customer for this event.